# SDR P5CA2017081100259

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 9703142
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRE-COOLER EXHAUST SIDE COOLING FINS CORRODED AND MISSING( REMOVED AND REPLACED #2 ENGINE BLEED PRE-COOLER PER B767 AMM 36-11-15-404-117-004 )
